On the algebraic classification of K-local spectra

Roitzheim, Constanze (2008) On the algebraic classification of K-local spectra. Homology, Homotopy and Applications, 10 (1). pp. 389-412. ISSN 1532-0073. (Full text available)

PDF - Published Version
Download (245kB) Preview
[img]
Preview
Official URL
http://intlpress.com/HHA/v10/n1/a17/

Abstract

In 1996, Jens Franke proved the equivalence of certain triangulated categories possessing an Adams spectral sequence. One particular application of this theorem is that the K_(p)-local stable homotopy category at an odd prime can be described as the derived category of an abelian category. We explain this proof from a topologist’s point of view.

Item Type: Article
Uncontrolled keywords: Stable homotopy theory, model categories
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 15:44
Last Modified: 14 Aug 2012 11:57
Resource URI: http://kar.kent.ac.uk/id/eprint/30122 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year